RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 2012 Volume 92, Issue 1, Pages 44–48 (Mi mzm8574)

The Question of the Definability of Abelian Groups by the Centers of Their Endomorphism Rings

V. K. Vildanov, A. M. Sebel'din

Nizhny Novgorod State Pedagogical University

Abstract: We obtain necessary and sufficient conditions for an Abelian group in the class of completely decomposable torsion-free Abelian groups of a chosen finite rank to be definable in this class by the center of the endomorphism ring of the group.

Keywords: completely decomposable torsion-free Abelian group, endomorphism ring, center of the endomorphism ring, almost divisible group.

UDC: 512.541

Received: 25.07.2009
Revised: 26.05.2011

DOI: 10.4213/mzm8574


 English version:
Mathematical Notes, 2012, 92:1, 39–42

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025